MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PROV 3F SL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS DOT PROV 3F SL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Catalog Number S3173108D
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of leakage is inconclusive, due to poor sample condition.Two photographs of what appeared to be a powerpicc and a product information sticker were returned for evaluation.An initial visual observation of the first photograph showed a plastic bag with a specimen jar containing what appears to be a powerpicc.There appears to be blood residue on the powerpicc.Due to the position of the sample in the photograph as well as the overall quality of the photograph, it was not possible to observe any damage on the catheter.A lot history review (lhr) of rebt1882 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
The facility reported to the sales rep that two provena catheters leaked infusate and blood from the extension leg.It was stated that there was no harm to the patient.This file addresses the second of the two devices.

Brand Name
DOT PROV 3F SL MAX
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7383667
Report Number3006260740-2018-00548
Device Sequence Number19106260
Product Code LJS
UDI-Device Identifier00801741130380
UDI-Public(01)00801741130380
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K162443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Remedial Action Other,Notification
Type of Report Initial
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS3173108D
Device Lot NumberREBT1882
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2018
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1